Start Submission Become a Reviewer

Reading: Carbapenem induced convulsions in the critically ill – A case series.

Download

A- A+
dyslexia friendly

ICU Practice

Carbapenem induced convulsions in the critically ill – A case series.

Authors:

Chulananda Dias A Goonasekera ,

Professor, LK
About Chulananda
Anaesthesiologist and Intensivist
X close

Geethika SM Manchanayake

Temporary lecturer, LK
X close

Abstract

Carbapenem induced convulsions are said to be commoner amongst critically ill patients. During a 1½ year study period we observed 4 of 15 patients receiving meropenem and 3 of 7 patients receiving imipenenm develop convulsions in an intensive care unit. The withdrawal of the offending drug rapidly resolved the problem in all but one.

DOI: http://dx.doi.org/10.4038/sljcc.v2i1.2265

Sri Lanka Journal of Critical Care Vol.2(1) 2011 13-15

How to Cite: Goonasekera, C.D.A. & Manchanayake, G.S., (2011). Carbapenem induced convulsions in the critically ill – A case series.. Sri Lanka Journal of Critical Care. 2(1), pp.13–15. DOI: http://doi.org/10.4038/sljcc.v2i1.2265
Published on 27 Dec 2011.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus